Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Example of a nonrectifiable Nevanlinna contour

Author: M. Ya. Mazalov
Translated by: S. Kislyakov
Original publication: Algebra i Analiz, tom 27 (2015), nomer 4.
Journal: St. Petersburg Math. J. 27 (2016), 625-630
MSC (2010): Primary 30C20
Published electronically: June 2, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Nevanlinna contours (and domains) were introduced by K. Yu. Fedorovskiĭ in connection with the problem of uniform approximation of continuous functions by polyanalytic polynomials; also, these contours are related to pseudocontinuation of analytic functions, to the theory of model spaces, etc. An example of a nonrectifiable Nevanlinna contour is constructed in this paper for the first time.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 30C20

Retrieve articles in all journals with MSC (2010): 30C20

Additional Information

M. Ya. Mazalov
Affiliation: National Research University “Moscow energy institute”, Energeticheskiĭ proezd 1, Smolensk, Russia

Keywords: Nevanlinna contours and domains, conformal mapping, univalent functions, Blaschke condition, polyanalytic functions
Received by editor(s): February 10, 2015
Published electronically: June 2, 2016
Additional Notes: The author was supported in part by RFBR (grant no. 12-01-00434-a), and by the program “Leading Scientific Schools of the Russian Federation” (grant no. NSh-2900.2014.1)
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society